# SDR AWXA200600379

- Difficulty date: January 12, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,088 hours, 37,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656738
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON FRAME AT BS 1006 AND BL 0.  MAINTENANCE REMOVED DAMAGE FROM FRAME AT BS 1006 IAW BOEING 737-300 SRM 53-00-07-2R5.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-00-07-2R5.  INSTALLED FABRICATED REPAIR PARTS ON FRAME AT BS 1006 AND BL 0 IAW BOEING 737-300 SRM 53-00-07-2R5.
